GET THE APP

Allergic Contact Dermatitis from Aminoazobenzene in Tattoo | Abstract
Journal of Allergy & Therapy

Journal of Allergy & Therapy
Open Access

ISSN: 2155-6121

Abstract

Allergic Contact Dermatitis from Aminoazobenzene in Tattoo

Tammaro A, Cortesi G, Abruzzese C, Narcisi A, Orsini D, Giulianelli V, Parisella FR, De Marco G, Grippando FR and Persechino S

The tattoo phenomena is expanding rapidly among young people, all around the world: the process of tattooing involves the repetitive piercing of the skin with ink-filled needles, with the use of different types of pigment, like Azo ones. These azo-pigments are used for printing, painting of cars and staining of various consumer products. These pigments may contain titanium dioxide for lightening the shade, precursors and by-products of pigment synthesis, as well as diluents that are used for pigment suspension.

We presented a clinical case of a 35 years old woman with 2 week history of itching allergic dermatitis presenting with heat, erythema and scaling appeared in the area of a colored tattoo on her shoulder 2 months after tattooing. Lesions where localized in the orange pigmented areas.

We did a Patch test of SIDAPA series that resulted negative. Special series F.I.R.M.A. for tattoo was positive for aminoazobenzene-p 0.25% (++2) and phenylenediamine base-p 1%. Aminoazobenzene cause orange pigment.

We performed local infiltration of triamcinolone acetonide, with temporary resolution of clinical manifestation.

Top